Low-dimensional factors of superelliptic Jacobians

Thomas Occhipinti, Douglas Ulmer

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


Given a polynomial (Formula presented.) , we consider the family of superelliptic curves (Formula presented.) and their Jacobians (Formula presented.) for varying integers (Formula presented.). We show that for any integer (Formula presented.) the number of abelian varieties up to isogeny of dimension (Formula presented.) g which appear in any (Formula presented.) is finite and their multiplicities are bounded.

Original languageEnglish (US)
Pages (from-to)279-285
Number of pages7
JournalEuropean Journal of Mathematics
Issue number2
StatePublished - Jun 1 2015


  • Abelian variety
  • Jacobian
  • Superelliptic curve

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Low-dimensional factors of superelliptic Jacobians'. Together they form a unique fingerprint.

Cite this